# SDR DALA2023061904959

- Difficulty date: June 16, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N519DT
- Make and model: Airbus A320*
- Aircraft serial: 11198
- Aircraft time: 1,133 hours, 293 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 5019 -ATO - DUE TO HYD Y RSVR LO LVL ECAM MSG. CORRECTIVE ACTION: SERVICED YELLOW HYDRAULIC SYSTEM AFTER RUNNING ENGINE #2 AND OPERATING FLIGHT CONTROLS AND CARGO DOORS. NO LEAKS NOTED. (4734946)
